# SDR ANCF2013030200151

- Difficulty date: March 3, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N590EL
- Make and model: Airbus A318-111
- Aircraft serial: 2328
- Aircraft time: 2,517,967 hours, 16,167 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: S14122
- Condition: Damaged
- Location: Cargo Bay
- Part time: 5,525,969 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING CRUISE SMOKE AFT CARGO WAS PRESENTED THE AGENT WAS DISCHARGED -IAW AMM 26-23-00-200-005A RESTORATION OF THE FIRE EXTINGUISHING SYSTEM AFTER ACTUATION WAS PERFORMED.  ALSO IAW AMM 26-23-41 PB 401 BOTTLE FIRE EXT WAS REPLACED AND SMOKE DETECTOR WAS REPLACED IAW AMM 26-23-00-200 -001 AND AMM 26-3-00-710-001 FUNCTIONAL AND OPERATIONAL TEST OF FIRE EXTINGUISHER SYSTEM WERE PERFORMED SYSTEM IS OK.
